In today’s world, depression should be a major concern. Thousands are reported to have the problem. Thousands of other cases of depression may go unreported and treated untreated. The fact that the sale of antidepressants is fairly consistent serves as concrete evidence that the condition is a problem. It has become such a problem that most suicide organizations and systems focus on recognizing people with depression and accidentally ignoring other suicide triggers. While antidepressants are known to be effective in warding off symptoms, there are other things people need to worry about.

Acne is also a problem, although hardly any is as big a problem as depression should be. Unlike mental disorders, acne is easy to spot because it shows telltale physical signs that indicate its presence. These brands alone are relatively insignificant at best and frustrating in most cases. However, it is the wide range of side effects that acne can have that is viewed as the real problem. Given a variety of social problems for anyone developing acne, it is understandable that some would worry about their physical appearance and social status. This social isolation can lead to someone developing depression and turning to antidepressants to relieve the pain. However, depending on the drug, this can inadvertently worsen the situation.

Some antidepressants have had the side effect of causing acne for several years. In this regard, Zoloft is often named as the main culprit. There is no specific medical evidence to support this, but there is more than enough evidence to convince different organizations to do research. There is also enough evidence to convince some people to avoid taking Zoloft and other chemically similar antidepressants to help prevent acne from developing.

It has also been reported that this problem is reversed in some patients. In particular, it is stated that some of the newer topical acne medications have the side effect that users become depressed. Again, there is little actual chemical evidence, but some pharmaceutical companies have looked into the matter and admitted that there is a possibility.

This puts people in a pretty interesting situation. There are some reports of people with acne who take anti-acne medication and become depressed even when the acne wears off. One possibility that could result from this may result in a patient continuously taking antidepressants to fight their depression caused by acne, which are the side effects of the same antidepressants that they are taking. Although the likelihood of this happening is relatively small, it can still happen, and most medical professionals would rather not have to deal with such a bizarre result.

There have also been reports of patients with depression who developed acne after being treated with certain antidepressants. These cases were not directly related to acne medication or antidepressants, but there are some who believe they have found chemical evidence of a connection. However, the medical community is currently still skeptical. There are warnings about taking acne and antidepressants at the same time, but this is only a precaution until concrete evidence can be obtained in one way or another.

Photos provided by Pexels

Recommended Articles

Share via
Copy link
Powered by Social Snap